# SDR RYNA200500024

- Difficulty date: June 24, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Separated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE OF LEFT ELEVATOR AT STATION 76.547 IS SEPARATED APPROXIMATELY 1 INCH.  ELEVATOR REPAIRED PER B757 SRM 51-70-04.
